# SDR SIMA20131229004

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 29,436 hours, 25,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO CLOSE, HANDLE JAMS THE LAST FEW INCHES WHEN PUSHING DOWN HANDLE.  CLEANED & LUBED CABIN DOOR ROLLER HINGE IAW AMM 53-21-02, OPERATIONS CHECKED GOOD.
